Ok I started th nuva ring the first day of my period. Now I have not taken any form of birth control in 7 years. I stopped my normal period on time. But for the last 2 weeks...I have 5 days till I take it out....I have been bleeding. Nothing heavy at all. Sometimes just barely. Is this normal for the first month or is it because I never took anything before this.Hope someone can help
I am experiencing the exact same thing. I startde on my 1st day of LMP (May 2nd) and since then have been having brown discharge everyday....not a lot but spotting...the past 2 days it's been heavy, but still brown.
Ya todya I have had some heavy bleeding......what is the deal? I am just wondering the next time I stick it in is it going to do the same thing. I take mine out Monday....so I will see....Has anyone else had this problem and did it stop?
Since I'm not a doctor I can't tell you for certain if this is normal. But my doctor told me that when I started taking my birth control that I may have spotting for the first month. So I would say you had nothing to worry about, but I would still contact the doctor if I were you.
Just as a warning about using Nuva Ring. I had a friend who switched her birth control to nuva ring and after two months of being on it, she formed a blood clot on her brain, which the doctors found to be due to the nuve ring. She's fine now, but that was over two years ago and she has to go to the doctors office every 6 months to check it. It's going down, but still not completely.
i went to the drs this morning and got a nuva ring bcuz i cant take the bc pill cuz i had an allergic reaction and so if my bf and i decided to have another baby i can jus not use it..
however my delima is this... i started and im unsure if im suppose to to it in now or wait till sunday after i stop? can someone plz help me ty
I've been on Nuvaring for 3 months and I'm switching back to the pill. It makes me so emotional I cry for no reason at all and then I'll be fine a few minutes later and then I'll cry more and when I was on the pill I was fine I didn't gain weight and I wasn't emotional. The pill the patch and the nuvaring has regulated my period but the pill is my favorite.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.